hi every 1 im 22yr and had my implanon removed after 2yrs ago only after about 6mths. what i am wanting to know is did anyone experence mood swings after removal or lack of sex drive. i have been experencing both and only just connected the two after two of my friends had theres removed recently and are experencing the same problems. if anyone knows a solution or had this problem too please reply
troubled - I found this forum - there's a very long thread with women discussing implanon side effects. They don't specifically talk about removal, but when it was in place - but it seems like it could also affect you on the removal.
hi , i just got mine out on jan 5th and not using any bc now . i feel so much better ! i had probs with low libado , internal pain and dryness . i now feel human again , but i do get bad periods and moods with that but not any more than before implanion . my first period was so bad i thought id had mc again as i had it in 2 1/2 years and my bmi is 35+ so should have stopped working at 2 years .i was lucky not to be caught out ! i agree with rose it could be the bc you are on now , or just your hormones imbalencd but you had it out a while now so should have settled by now ! see a doc they could investigate if its really bad . good luck x x
wow the implanon works great and really does its job only because it seems to of turned me into a completly diff person...a crazy 1.it just makes me so angry!i chucked hundreds of pounds of stuff out the bedroom window last weekend and finished with him,which i regret but he wont consider getting back with me cause he thinks i have mental problems.we have a daughter together so still have to see each other.does any1 have any ideas on how i can convience him im not actually crazy?i would never of done anything like that before i had the implant.
I have had the implanon inserted for a little over two years now and I seem to have very VIOLENT mood swings. Its so weird. My sex drive is down with it inserted, I get piercing headaches and EAT like I'm crazy! I've gained a lot of weight. And no, i'm not just fat. I really have gained weight after having it inserted. I feel stuck. I've talked to the OBGYN who makes me feel like i don't have a choice in having it removed. I want this thing gone. I have changed into such a different person. TOTALLY different! I can only hope that when I do get it removed i won't experience the loss of sex drive after having it removed because then I want have one left. And I hope that I can get my eating issues under control.
To answer the orginal question, since I have not had mine removed I can't answer, but I have heard from MANY people that the Implanon caused mood swings during the time it was inserted and after. That it got worse after. And not directly after having it removed, but being on a different type of birth control for a couple of months and all of a sudden it started. They quit taking that birth control and was better. Even had to have the implanon put back in so that they could "calm down". I also know of only two people that had it removed and immediatly started having the onset of violence and mood swings. They just can't understand how or why it happened and it only last about a year in each of them..but it did go away eventually.
I got my implanon out last monday as it was due for removal.
I had terrible moods before i got it out as well as 2-3 week periods and I got acne for the first time whilst on Implanon. This affected my sex life also.
Since I got the implanon out though, my moods are all over the place, I just can't cope with anything
Has anyone had a similiar reaction after implanon removal?
All advice appreciated as am driving my boyfriend as well as myseld mad with my crazzzzy moods
I am about to have my implanon out today and I am planning on keeping it out to give my body a break from being controlled.. ive been on it for four years! Your stories have worried me slightly as I have been angry since having this fitted but just thought it was stress.. I will update if I suffer the same as you all do.
I had my implanon removed Nov 2010, I had it for 3 years. While on it I had many of the negative side effects and never tied it with the implanon until I started reading forums like this one. I never had depression and anxiety until I had it removed. It started in Dec 2010 and has lasted about 3 months now (still going through it). Can anyone help me, what should I do is anyone else having this issue.
Same happened to me. I had mine removed end of Janary 2011 and for the first 3 weeks of March - irritable, swollen breasts, depression, angry, withdrew from the world, started ovulating again (age 53!!) inability to focus or concentrate (I just started Uni), fatigue, lacking motivation, you name it, I got it! Of course mine may also be a sudden onset of menopause which has been held back by the Implanon, but nobody told me what to expect and this has been awful. I'm having another put back in tomorrow night, not for birth control, but to put me back into sanity again so I can study!!!!
I got my implant taken out on weds, it is now Friday and I have been in a horrible mood all day, feeling quite hopeless and angry, it's a bit quick so I don't know if it is due to this, I may just be jumping to conclusions but I can normally control my bad mood but this just feels different, as though I'm angry at everyone, so much so that I've cancelled all my plans this weekend
Hi, I had my implanon removed a week ago and simply can't believe what's happening to me. I have literally the same symptoms as when I was pregnant 12 years ago. I'm not having another baby, my husband has had a vasectomy. I've gone so particular about my food, I'm in a strange mood, but the worst thing of all is that I can't sleep. I keep having nightmares so while everyone is upstairs snoring, I'm downstairs, tired and upset. I used to have nightmares when I was a child. Does anyone know if things return to normal soon? Or if there is something I can get to control this madness.
Yes! I just got mine out two days ago and have been scouring the internet looking for anyone who feels this way or what to do, I'm super anxious and then angry and then teary and overwhelmed and then fine all in a span of five minutes. I thought getting this out was supposed to HELP the problem- I was just lethargic and gained weight and bled constantly, and didn't feel that it was doing me much good after 7 mos of use.
They put me on a low-dose birth control pill WHILE I had my implanon in for the past month in order to stop the bleeding, but now I feel like I'm having some sort of compounded withdrawal, and it's the pits.
Any advice from anyone on your end?
My Implanon just recently expired. I am waiting to schedule an appointment for a new one. I am having severe uncontrollable mood swings. I am crying over nothing angry over everything, I have never felt so crazy for lack of a better term. I have always suffered from anxiety so I never put the two together even though it has became a lot worse. Now I am wondering if I should try a different method.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.